MAUDE Adverse Event Report: BECTON DICKINSON INJECTOR LUER LOCK N35; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INJECTOR LUER LOCK N35; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515003
Medical Device Problem Codes Leak/Splash (1354); Connection Problem (2900)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
Material #515003.Batch #2405004.Verbatim: the nurse-just received the med-taxol from pharmacy, hung it, shortly thereafter he noticed it leaked all over the patient, the patient's clothes and had to get changed.Leaked on the patient-pharmacy/nurse and nursing leadership would like to know what had occurred.I attached the tubing set as well.This also occurred last week on 2/25.I was made aware of both of these instances this afternoon.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Additional information 1.Please clarify exactly where leak occurred? : luer lock between phaseal injector luer lock 9n35) and icu medical primary filter set, 2.Could you please elaborate the reported event? connection between phaseal and tubing got disconnected inadvertently and chemo drug spill occured.3.Was there any breakage/damage in the injector or connector? not noticed 4.The leakage had occurred between the injector and connector? primary plum 0.2 micron filter set from icu medical (list no: 14255-28) lot no: 14056163 and phasel injector luer lock.5.Could you please provide the connector related information (material# and lot#).515003, lot: 2405004.6.How was the treatment successfully finalized for the customer? new bag was prepared to complete the infusion.7.Was there any medical intervention due to this incident? patient area of exposure was thoroughly washed, no other intervention performed.8.Was medical treatment provided to the healthcare worker and if so, what was done? event reported in gbmc incident report system, but no other treatment was deemed needed at the time of incident.
 
Additional Manufacturer Narrative
Follow up for correction and additional information.B tab updated with additional information.A code - a12 connection problems.E2403.F26.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: no physical samples that display the reported condition were provided for investigation.A device history review was performed for lot 2405004; no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Retained samples of the same lot were used for additional evaluation.The product was visually inspected and no defects were identified.Dimensional testing was performed, including the luer thread, verifying all critical dimensions are within specification.Product undergoes a series of visual and functional evaluations throughout the manufacturing process.Records were reviewed for the reported lot and no issues related to this failure were identified.Based on the available information we are not able to identify a root cause related to the manufacturing process at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
INJECTOR LUER LOCK N35
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21687102
Report Number3003152976-2025-00101
Device Sequence Number9234950
Product Code ONB
UDI-Device Identifier00382905150036
UDI-Public(01)00382905150036(11)240521(17)261031(10)2405004
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K140591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515003
Device Lot Number2405004
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by ManufacturerNot provided
05/20/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date03/26/2025
05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown